Alert archive / Illinois / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Mar 9, 2016, 3:05 AM CST for 8 counties in Illinois. It took effect at Mar 9, 2016, 12:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2016, 3:05 AM CST (09:05 UTC)
- In effect from
- Mar 9, 2016, 12:00 PM CST
- Expired
- Mar 10, 2016, 12:52 AM CST
- In force
- 13 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Clark County, IL, Clay County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
859 WGUS63 KILX 090905 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 305 AM CST WED MAR 9 2016 ...PERIODS OF HEAVY RAIN EXPECTED TONIGHT AND EARLY THURSDAY... ILZ062-063-066>068-071>073-091800- /O.NEW.KILX.FF.A.0001.160309T1800Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GREENUP...MARSHALL...EFFINGHAM... NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 305 AM CST WED MAR 9 2016 ...FLASH FLOOD WATCH IN EFFECT FROM NOON CST TODAY THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING COUNTIES. CLARK...CLAY...CRAWFORD...CUMBERLAND... EFFINGHAM...JASPER...LAWRENCE AND RICHLAND. * FROM NOON CST TODAY THROUGH THURSDAY AFTERNOON. * AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER THE AREA TONIGHT...SHOWERS AND SCATTERED THUNDERSTORMS WILL TRACK ALONG IT. TOTALS OF 2 TO 3 INCHES ARE POSSIBLE THROUGH THURSDAY EVENING...WHEN THE FRONT FINALLY EXITS THE AREA. THE BEST CHANCES FOR HEAVY RAIN WILL BE TONIGHT AND EARLY THURSDAY. * THE GROUND IS FAIRLY WET...AND LITTLE VEGETATION IS PRESENT AS WE COME OUT OF THE WINTER SEASON. THIS WILL RESULT IN INCREASED RUNOFF FROM THE HEAVY RAIN...WHICH COULD LEAD TO FLOODING OF ROADS AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GEELHART
4 follow-up statements
767 WGUS63 KILX 091506 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 906 AM CST WED MAR 9 2016 ...PERIODS OF HEAVY RAIN EXPECTED TONIGHT AND EARLY THURSDAY... ILZ062-063-066>068-071>073-100000- /O.CON.KILX.FF.A.0001.160309T1800Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GREENUP...MARSHALL...EFFINGHAM... NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 906 AM CST WED MAR 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL ILLINOIS...CLARK...CRAWFORD AND CUMBERLAND. IN SOUTH CENTRAL ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... JASPER...LAWRENCE AND RICHLAND. * THROUGH THURSDAY AFTERNOON * AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER THE AREA TONIGHT...SHOWERS AND SCATTERED THUNDERSTORMS WILL TRACK ALONG IT. TOTALS OF 2 TO 3 INCHES ARE POSSIBLE THROUGH THURSDAY EVENING...WHEN THE FRONT FINALLY EXITS THE AREA. THE BEST CHANCES FOR HEAVY RAIN WILL BE TONIGHT AND EARLY THURSDAY. * THE GROUND IS FAIRLY WET...AND LITTLE VEGETATION IS PRESENT AS WE COME OUT OF THE WINTER SEASON. THIS WILL RESULT IN INCREASED RUNOFF FROM THE HEAVY RAIN...WHICH COULD LEAD TO FLOODING OF ROADS AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GEELHART/07
969 WGUS63 KILX 092102 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 302 PM CST WED MAR 9 2016 ...PERIODS OF MODERATE TO HEAVY RAIN EXPECTED OVER SOUTHEAST IL TONIGHT INTO THURSDAY... ILZ062-063-066>068-071>073-100600- /O.CON.KILX.FF.A.0001.000000T0000Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GREENUP...MARSHALL...EFFINGHAM... NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 302 PM CST WED MAR 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL ILLINOIS...CLARK...CRAWFORD AND CUMBERLAND. IN SOUTH CENTRAL ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... JASPER...LAWRENCE AND RICHLAND. * THROUGH THURSDAY AFTERNOON * AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER FAR SOUTHEAST ILLINOIS LATE TONIGHT...SHOWERS AND ISOLATED THUNDERSTORMS WILL TRACK ALONG IT. RAINFALL TOTALS OF 1.5 TO 2 INCHES ARE POSSIBLE THROUGH THURSDAY AFTERNOON...WHEN THE FRONT FINALLY EXITS THE AREA. THE BEST CHANCES FOR HEAVY RAIN WILL BE TONIGHT AND THURSDAY MORNING FROM I-70 SOUTH. * THE GROUND IS FAIRLY WET...AND LITTLE VEGETATION IS PRESENT AS WE COME OUT OF THE WINTER SEASON. THIS WILL RESULT IN INCREASED RUNOFF FROM THE MODERATE TO HEAVY RAIN...WHICH COULD LEAD TO FLOODING OF ROADS AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION ESPECIALLY AT NIGHT. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 07
617 WGUS63 KILX 100537 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1137 PM CST WED MAR 9 2016 ILZ062-063-066>068-071>073-101030- /O.CON.KILX.FF.A.0001.000000T0000Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GREENUP...MARSHALL...EFFINGHAM... NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 1137 PM CST WED MAR 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL ILLINOIS...CLARK...CRAWFORD AND CUMBERLAND. IN SOUTH CENTRAL ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... JASPER...LAWRENCE AND RICHLAND. * THROUGH THURSDAY AFTERNOON * AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER FAR SOUTHEAST ILLINOIS LATE TONIGHT...SHOWERS AND ISOLATED THUNDERSTORMS WILL TRACK ALONG IT. RAINFALL TOTALS OF 1 TO 2 INCHES ARE POSSIBLE THROUGH THURSDAY AFTERNOON...WHEN THE FRONT FINALLY EXITS THE AREA. * THE GROUND IS FAIRLY WET...AND LITTLE VEGETATION IS PRESENT AS WE COME OUT OF THE WINTER SEASON. THIS WILL RESULT IN INCREASED RUNOFF FROM THE MODERATE TO HEAVY RAIN...WHICH COULD LEAD TO FLOODING OF ROADS AND LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION ESPECIALLY AT NIGHT. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
214 WGUS63 KILX 100652 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1252 AM CST THU MAR 10 2016 ILZ062-063-066>068-071>073-100800- /O.CAN.KILX.FF.A.0001.000000T0000Z-160311T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GREENUP...MARSHALL...EFFINGHAM... NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 1252 AM CST THU MAR 10 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL ILLINOIS... SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS HAS BEEN CANCELLED. THE THREAT OF FLASH FLOODING THROUGH TOMORROW AFTERNOON HAS DECREASED, DUE TO THE BAND OF HEAVIEST RAINFALL REMAINING SOUTH OF THE WATCH AREA. THEREFORE, THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ SHIMON
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Mar 9, 12:03 AM CST, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 9, 12:03 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION National Weather Service Lincoln IL 1203 AM CST WED MAR 9 2016 .UPDATE... ISSUED AT 911 PM CST TUE MAR 8 2016 Updates this evening have been tied to the north-south oriented wave of rain and isolated thunderstorms that is advancing slowly eastward from western Illinois. The precip chances were updated to indicate the slower eastward progression of the wave. Forecast soundings show MUCAPES of 150-200 J/kg in our western counties, with those conditions expanding eastward by morning. The latest HRRR and RAP models show some drying conditions in northern IL tomorrow, advancing southward toward I-74. Have reflected that trend PoPs for Wed. The remainder of the forecast is generally on track, with steady south winds at 10-15mph and lows in the upper 50s. Updated forecast info is already available. && .SHORT TERM...(Tonight) ISSUED AT 317 PM CST TUE MAR 8 2016 Will renew the ESF product to address the heavy rains in the forecast next few days over central and southeast IL. Will hold off on issuing flood watch overnight into Thu morning due to latest forecast models backing off on qpf amounts with 1st round of precipitation tonight. 999 mb surface low pressure over northern MN has a cold front into nw IA and central KS and this front is expected to move east into western/nw IL around 12Z/6 am Wed. This front interacting with increasing low level jet and moisture along with short wave ejecting from central/southern plains ne into IL later this evening and overnight will develop showers and scattered thunderstorms. Rainfall amounts tonight will average a quarter to half inch with locally higher amounts west of I-57. Breezy SSW winds of 15-25 mph and gusts of 25-35 mph giving unseasonably mild temperatures in the upper 60s and lower 70s this afternoon with some sunshine. Expect clouds to increase late today into this evening and south winds of 10-20 mph tonight to only allow temps to cool into the upper 50s overnight. .LONG TERM...(Wednesday through Tuesday) ISSUED AT 317 PM CST TUE MAR 8 2016 A heavy rain event is setting up for parts of central Illinois for later Wednesday into Thursday, with some uncertainty as to how much rain may occur through the weekend which may exacerbate any flooding that does occur. Lingering showers and t-storms from later tonight should be waning Wednesday morning as the low level jet and moisture transport weakens and veers toward daybreak. This could still result in a quick 0.50 inch of rain in central IL by mid-morning. After a brief break in the rain from late morning into early afternoon, a low pressure center and its associated mid/upper level support will move out of the ARKLATEX region toward the mid- Mississippi River valley and central IL. This will combine with deep moisture, precipitable water values in excess of 1.50" and the increasing low level jet to produce heavy rain east of the I-55 corridor Wednesday evening into Thursday morning. Rainfall amounts of 1.50-2.00 inches are likely in this area, with locally higher amounts. However, holding off on a Flash Flood Watch for now since the models are still showing disagreement as to the location of heavy rain potential for Wednesday night. The European model has been consistent in showing a gradual shift east and southeast with the heavy rain axis toward east and southeast IL, with the NAM and GFS somewhere between the IL River and I-55 for the heavy rain axis. Also, due to the expected lull in the rain during the day Wednesday, and peak of rainfall holding off until Wednesday night, there is more time to assess the situation. A northern stream shortwave is expected to push the front and rainfall through central and eastern IL Thursday night. A few showers may linger in southeast IL Friday, otherwise dry conditions will prevail with weak flow around a high pressure area moving through the Great Lakes. The front is then expected to return northward by Saturday as an upper level low in the Rio Grande valley gets kicked out by a piece of energy moving across the southwestern U.S. This will bring another round of rainfall to our region from late Friday night through the entire weekend. The medium range models are in fairly good agreement on this scenario, however there are differences in the amount of rainfall that is anticipated. The GFS is pointing toward higher rainfall amounts in central IL than the European, particularly Saturday night. For now will trend more toward the Euro model, but will need to keep a close eye on this, especially if the area is inundated from the first round of rainfall. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) ISSUED AT 1203 AM CST WED MAR 9 2016 An intensifying low level jet appears to be driving a broken band of showers from west to east across the terminal sites the next 1 to 3 hours. A dry slot has already reached SPI. Timing tools show the back edge of the rain should reach PIA around 07z, and eventually DEC and CMI between 08z-09z. MVFR ceilings should accompany the rain, along with a brief period of MVFR vis to 2sm BR during rain. Upstream observations show some IFR cloud decks back in Missouri, so can not rule out some IFR conditions later tonight after rain ends. Instability appears to be too weak to create convective updrafts tonight, so have removed all mention of thunder in this TAF issuance. A slow moving cold front will push south into central IL tomorrow, possibly allowing some clearing for PIA and BMI, with MVFR and possibly IFR clouds likely remaining over the southern terminals of SPI, DEC and CMI. As low pressure progresses NE along the cold front later this afternoon and tonight, rain and scattered storms will increase coverage from south to north. SPI and DEC will have the best chances of seeing a thunderstorm Wed evening, as the surface low pressure comes closer to central IL. Winds will be varying over the next 24 hours, with south winds around 10 kt becoming SW by sunrise. Then winds will shift to the west as the cold front arrives from the west, with winds becoming northerly behind the front for PIA and BMI. The front will stall across the southern terminals, where winds will become light and variable. && .ILX Watches/Warnings/Advisories... NONE. && UPDATE...Shimon SHORT TERM...07 LONG TERM...Miller AVIATION...Shimon
Hazardous weather outlook, Mar 8, 3:00 PM CST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CST TUE MAR 8 2016 ILZ027>031-036-037-040-041-047-049-050-091200- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 300 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON OR EARLY EVENING...WITH A BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING AND OVERNIGHT. HOWEVER...SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A PROLONGED PERIOD OF WET WEATHER WILL OCCUR THE REST OF THIS WEEK...WITH THE HEAVIEST RAINFALL FROM LATE WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. A FEW THUNDERSTORMS WILL BE POSSIBLE FROM TIME TO TIME...HOWEVER SEVERE WEATHER IS NOT EXPECTED. RAINFALL AMOUNTS OF 1.5 TO 3 INCHES WILL BE COMMON THROUGH THURSDAY...WITH ANOTHER HALF INCH TO ONE INCH OF RAIN POSSIBLE FRIDAY NIGHT THROUGH SUNDAY WITH ISOLATED THUNDERSTORMS. THE EXPECTED RAINFALL WILL LEAD TO SIGNIFICANT RISES ON AREA CREEKS AND STREAMS LIKE ON THE SPOON AND SANGAMON RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061>063-066>068-071>073-091200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 300 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM CHANCES WILL INCREASE DURING TONIGHT...BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A PROLONGED PERIOD OF WET WEATHER WILL OCCUR THE REST OF THIS WEEK...WITH THE HEAVIEST RAINFALL FROM LATE WEDNESDAY AFTERNOON THROUGH THURSDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE FROM TIME TO TIME...HOWEVER SEVERE WEATHER IS NOT EXPECTED. RAINFALL AMOUNTS OF 1.5 TO 3 INCHES WILL BE COMMON THROUGH THURSDAY...WITH ANOTHER HALF INCH TO ONE INCH OF RAIN POSSIBLE FRIDAY NIGHT THROUGH SUNDAY NIGHT WITH ISOLATED THUNDERSTORMS. THE EXPECTED RAINFALL WILL LEAD TO SIGNIFICANT RISES ON AREA CREEKS AND STREAMS. FLOODING IS EXPECTED TO DEVELOP ALONG PARTS OF THE WABASH...LITTLE WABASH...EMBARRAS AND SANGAMON RIVERS BY THURSDAY NIGHT OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 9:23 AM CST | River Flood Warning | ILX | Clay, Richland | 24 hr |
| Mar 9, 9:26 AM CST | River Flood Warning | ILX | Lawrence | 7 days |
Nearby
Flash Flood Watches in Illinois, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.